Loading...

Advil Advanced Medicine For Pain Ibuprofen 200 Mg Tablets - 2 Ea, 50 Packets

View larger image

CODE: 305730154895

Marketplace Price: $14.00

Price: $12.48

You save: $1.52 (11%)
-11%
100 item(s)

INDICATIONS :

  • Advil Advanced Medicine For Pain Ibuprofen 200 Mg Tablet is useful for safe, effective pain relief and fever relief.
  • Coated tablets make swallowing easy.
  • Advil Advanced Medicine For Pain Ibuprofen 200 Mg Tablet temporarily relieves minor aches and pains due to headache.
  • Advil Advanced Medicine For Pain Ibuprofen 200 Mg Tablet temporarily relieves minor aches and pains due to cold.
  • Advil Advanced Medicine For Pain Ibuprofen 200 Mg Tablet temporarily relieves minor aches and pains due to headache, toothache.
  • Advil Advanced Medicine For Pain Ibuprofen 200 Mg Tablet temporarily relieves minor aches and pains due to muscular ache.
  • Advil Advanced Medicine For Pain Ibuprofen 200 Mg Tablet temporarily relieves minor aches and pains due to backache.
  • Advil Advanced Medicine For Pain Ibuprofen 200 Mg Tablet temporarily relieves minor aches and pains due to menstrual cramps.

INGREDIENTS :

Active Ingredients:

  • Ibuprofen 200 Mg.

Inactive Ingredients:

  • Acetylated Monoglyceride, Stearic Acid, , Croscarmellose Sodium, Iron Oxides, Lecithin, Methylparaben, Silicon Dioxide, Pharmaceutical Glaze, Povidone,Beeswax And/Or Carnauba Wax, Propylparaben, Simethicone, Sodium Benzoate, Sodium Lauryl Sulfate, Starch Sucrose, Titanium Dioxide.

DIRECTIONS:

  • Do not take more than directed.
  • Adults and children 12 years of age and over: Take 1 Tabet with a full glass of water every 4-6 hours while symptoms persist or as directed by a doctor.
  • Do not exceed 6 Tablets in 24 hours.
  • Children under 12 years of age : Consult a Doctor.

WARNINGS :

  • Ibuprofen may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock.
  • Taking more than recommended may cause stomach bleeding.
  • Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take Ibuprofen or other pain relievers/fever reducers.
  • Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.
Advil Advanced Medicine For Pain Ibuprofen 200 Mg Tablets